# SDR VTZA98111

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop Test Box
- Part number: ES3023
- Condition: Failed
- Location: Rt Prop
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6500 - IAD-LGA - TAKEOFF ABORTED DUE TO RT PROP DE-ICE FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PROP TEST BOX, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
